# SDR GTIA2021052735764

- Difficulty date: May 25, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N645NK
- Make and model: Airbus A320-232
- Aircraft serial: 7008
- Aircraft time: 18,505 hours, 8,403 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A'A IN AFT REPORTED WET SOCK SMELL ON APPROACH.-PERFORMED TSM-05-50-00 A. ISOLATED PACK 1 AND PACK 2 NO ODOR PRESENT AT THIS TIME A/C OK FOR SERVICE.
